# SDR ABXA9700623

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582423
- Condition: Cracked
- Location: Bs 699-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 88-24-08, FOUND CRACKED INTERCOSTAL BETWEEN FRAMES 699 TO 718 AT LONGERON 6L.  FABRICATED NEW INTERCOSTAL IAW DC-9 DWG 9958242-3, INSTALLED IAW DC-9 SRM 51-30-2.
